# SDR UIEA2020072731609

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 43,606 hours, 8,868 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT BODY GEAR TILT ACTUATOR LINE BROKEN(  INSTALLED TEMP HOSE AND / DEFERRED IAW AMM 32-13-15.  )
